MathSciNet Relay Station
MathSciNet bibliographic data
MR937520 (89c:05007) 05A15 (05A05 15A04 60C05)
Stong, Richard Some asymptotic results on finite vector spaces. Adv. in Appl. Math. 9 (1988), no. 2, 167–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement